# SDR SIMA200414601

- Difficulty date: May 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 81980
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

TOP AND LOWER LT EXIT LIGHTS ON SERVICE DOOR WILL NOT REMAIN ILLUMINATED.  REPLACED NR 2 BATTERY POWER SUPPLY.  AC RETURNED TO SERVICE. (SW21200407048)
